# SDR DHL2000703006

- Difficulty date: October 31, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26645611
- Part serial: H0935
- Condition: Failed
- Location: Left Main Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

O/B LEFT MAIN TIRE BLOWN.  REPLACED LEFT MAIN O/B AND I/B TIRES PER M/M 32-40.
